Electron. J. Diff. Eqns., Vol. 2003(2003), No. 121, pp. 1-9.

Optimal impulsive harvest policy for time-dependent logistic equation with periodic coefficients

Ling Bai & Ke Wang

We study a time-dependent logistic equation with periodic coefficients. First, we show that the impulsive harvest population equation has impulsive periodic solutions for constant effort harvest and for proportional harvest. Second, we investigate the optimal harvest effort that maximizes the sustainable yield per unit of time. Then we determine the corresponding optimal population levels. Our results generalize the results presented in [10].

Submitted March 4, 2003. Published December 9, 2003.
Math Subject Classifications: 92D25, 34A37.
Key Words: Impulsive harvest equation, global attractor, optimal impulsive harvest policy

Show me the PDF file (182K), TEX file, and other files for this article.

Ling Bai
Institute of Mathematics, Jilin University
Changchun, Jilin, 130061, China
email: linglingbai@eyou.com
  Ke Wang
Department of Mathematics
Northeast Normal University
Changchun, Jilin, 130024, China
email: shuaizs@hotmail.com

Return to the EJDE web page